# SDR 20000424AP043

- Difficulty date: November 19, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 2822 · Fuel Boost Pump
- Part: Terminal
- Part number: 320552
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 216 - CVG - ON CLIMB-OUT FROM DAY, SMELLED ELECTRICAL SMOKE IN COCKPIT, AND SAW SLIGHT WHISP OF SMOKE FORM BEHIND LEFT OF FLIGHT ENGINEER PANEL.  LANDED IN CVG.  SMOKE SEEMED TO DISSIPATE PRIOR TO LANDING.  FOUND SHORTED RING TERMINAL AT NR 2 FORWARD RIGHT BOOST PUMP ON/OFF SWITCH.  REPAIRED WIRE.  INSTALLED NEW TERMINAL.  (M)
